Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 281, NWS North Platte, NE

August 8, 2014Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2014, 2:40 PM MDT for Cherry County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2014, 2:40 PM MDT (20:40 UTC)
Expired
Aug 8, 2014, 3:30 PM MDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 2:50 PM MDTTSTM WND GST 601 Nw Crookston, NEESTIMATED WIND GUSTS OF AT LEAST 60 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

892 
WUUS53 KLBF 082040
SVRLBF
NEC031-082130-
/O.NEW.KLBF.SV.W.0281.140808T2040Z-140808T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT FRI AUG 8 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 430 PM CDT/330 PM MDT/

* AT 339 PM CDT/239 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM CROOKSTON TO 12 MILES NORTHWEST OF MERRITT
  RESERVOIR DAM...AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  VALENTINE...CROOKSTON...MERRITT RESERVOIR DAM...ANDERSON BRIDGE
  STATE WILDLIFE MANAGEMENT AREA AND HIGHWAY 97 CROSSING THE NIOBRARA
  RIVER.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 213 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 171 AND 197.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 113 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4299 10045 4255 10077 4270 10108 4301 10101
      4301 10062
TIME...MOT...LOC 2040Z 292DEG 15KT 4295 10081 4274 10106

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
2 follow-up statements
255 
WWUS53 KLBF 082052
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT FRI AUG 8 2014

NEC031-082130-
/O.CON.KLBF.SV.W.0281.000000T0000Z-140808T2130Z/
CHERRY NE-
352 PM CDT FRI AUG 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 430 PM CDT/330 PM MDT/...

AT 351 PM CDT/251 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF CROOKSTON TO 9 MILES SOUTH
OF CROOKSTON TO 7 MILES NORTHWEST OF MERRITT RESERVOIR DAM...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VALENTINE...MERRITT RESERVOIR DAM AND HIGHWAY 97 CROSSING THE
NIOBRARA RIVER.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 213 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 172 AND 197.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 114 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4299 10045 4255 10077 4270 10108 4301 10101
      4301 10062
TIME...MOT...LOC 2053Z 292DEG 15KT 4296 10064 4279 10074
          4273 10095

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
821 
WWUS53 KLBF 082058
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 PM CDT FRI AUG 8 2014

NEC031-082130-
/O.CON.KLBF.SV.W.0281.000000T0000Z-140808T2130Z/
CHERRY NE-
358 PM CDT FRI AUG 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 430 PM CDT/330 PM MDT/...

AT 355 PM CDT/255 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF VALENTINE TO 10 MILES
SOUTHWEST OF VALENTINE TO MERRITT RESERVOIR DAM...AND MOVING EAST AT
25 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
VALENTINE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 213 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 172 AND 197.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 114 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4299 10045 4255 10077 4270 10108 4301 10101
      4301 10062
TIME...MOT...LOC 2058Z 286DEG 19KT 4295 10059 4277 10066
          4266 10087

HAIL...1.00IN
WIND...70MPH

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:57 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 8, 12:57 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
157 PM CDT FRI AUG 8 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 353 AM CDT FRI AUG 8 2014

THE MODEL CONSENSUS AND THE RAP MODEL INDICATE THE ONGOING MCS
WILL DRIFT EAST TODAY AND REACTIVATE THIS AFTERNOON. THIS PLACES
THE BETTER RAIN CHANCES ACROSS THE NCNTL ZONES NORTH OF
INTERSTATE 80. THERE ARE INDICATIONS OF DIURNAL INSTABILITY IN
THE PANHANDLE AND SWRN NEB THIS AFTERNOON...ESPECIALLY GIVEN THE
5 PERCENT SEVERE WEATHER OUTLOOK SPC SUGGESTED. UPPER LEVEL
SUPPORT IN THIS AREA LOOKS VERY WEAK TO NON-EXISTENT. THE RAP
MODEL MAINTAINS BETTER FORCING FARTHER EAST ACROSS THE NCNTL
ZONES WITH THE LEFT FRONT PORTION OF 500 TO 300 MB WIND MAX
POSITIONED THERE.

THE FORECAST USES 50 PERCENT OF THE RAP AND 50 PERCENT OF THE
OTHER MODELS FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
TODAY WHICH BECOME ISOLATED TONIGHT.

HIGHS TODAY RANGE FROM THE MID 80S SOUTH TO UPPER 70S NORTH WITH
HIGH HUMIDITY.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 353 AM CDT FRI AUG 8 2014

ACTIVE PERIOD CONTINUES DURING THE LONG TERM FORECAST...HOWEVER
MODELS HAVE NOT BEEN VERY GOOD WITH TIMING/PLACEMENT OF UPPER
LEVEL DISTURBANCES WHICH LEADS TO A LOW CONFIDENCE FORECAST.

UPPER LEVEL PATTERN ON SATURDAY SEES AN ELONGATE AND SHALLOW
RIDGE ACROSS THE SOUTHERN PLAINS...WITH A TROUGH ACROSS THE
NORTHERN ROCKIES. AFTER SOME LINGER SHOWERS PUSH EAST IN THE
MORNING...A BRIEF BREAK IN ACTIVITY IS EXPECTED DURING THE DAY.
SOME SUN WILL HELP TO WARM TEMPS INTO THE 80S...THEN MODELS BRING
A FAIRLY STRONG DISTURBANCE ACROSS THE AREA. MODELS IN AGREEMENT
WITH THE WAVE MOVING ACROSS THE ROCKIES DURING THE DAY WITH
THUNDERSTORM DEVELOPMENT ACROSS THE WEST FOR THE AFTERNOON. THE
ACTIVITY SHOULD PUSH EAST OVERNIGHT. SOUTHERLY WINDS AHEAD OF THE
WAVE WILL HELP MOISTEN/SUSTAIN MOISTURE IN THE LOWER LEVELS...AND
THUNDERSTORMS LOOK LIKELY...HOWEVER WILL CAP POPS AT 50 PERCENT
DO TO RECENT COVERAGE OF ACTIVITY WITH THE STRONGER WAVES.

THE WAVE WILL EXIT SUNDAY MORNING WITH A WEAK COLD FRONT TO PUSH
ACROSS THE AREA LATER IN THE DAY. MOISTURE REMAINS AVAILABLE AND
ANOTHER ROUND OF STORMS WILL BE POSSIBLE.

BY MONDAY THE RIDGE BEGINS TO REBUILD ACROSS THE ROCKIES. THIS
WILL SET UP NORTHWEST FLOW ACROSS THE HIGH PLAINS. TYPICAL SUMMER
TIME PATTERN WITH PERIODIC CLIPPERS TO RIDE ON THE PERIPHERY OF
THE RIDGE. WILL HAVE TO MONITOR TIMING...HOWEVER FORECAST FAVORS
A TYPICAL DIURNAL PATTERN OF AFTERNOON THUNDERSTORM DEVELOPMENT
IN THE WEST THEN MOVING EAST IN THE EVENING. TEMPS EARLY IN THE
WEEK SHOULD HOLD IN THE 80S WITH LOWS AROUND 60.

BY MID WEEK THE RIDGE BEGINS TO BREAK DOWN AND SLIDE EAST AS A
TROUGH DEVELOPS ACROSS THE PAC NW. TEMPS SHOULD SEE AN UPWARD
TREND...WITH SOME HIGHS INTO THE LOWER 90S ACROSS THE SOUTHWEST.
PERIODIC UPPER LEVEL DISTURBANCES WILL CONTINUE THE NEED FOR AT
LEAST SOME LOW POPS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 151 PM CDT FRI AUG 8 2014

THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY TRACK
ACROSS SOUTHERN SOUTH DAKOTA THIS AFTERNOON AND EVENING.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MOST OF
CENTRAL AND WESTERN NEBRASKA TO THE SOUTH OF THE CENTER THROUGH
THE AFTERNOON AND INTO THE EVENING HOURS. THE MOST CONCENTRATED
AREA FOR STORMS SHOULD BE ACROSS NORTH CENTRAL NEBRASKA...LIKELY
IMPACTING THE KVTN TAF SITE. GENERALLY VFR CONDITIONS SHOULD
PREVAIL OUTSIDE OF ANY THUNDERSTORM. WINDS WILL BE LIGHT FROM THE
EAST TO SOUTHEAST EXCEPT VARIABLE AND GUSTY NEAR STORMS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CDC
LONG TERM...MASEK
AVIATION...TAYLOR
Hazardous weather outlook, Aug 8, 2:34 PM MDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT FRI AUG 8 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT FRI AUG 8 2014 /234 PM MDT FRI AUG 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. SOME STORMS
MAY BE SEVERE...GENERALLY ALONG AND EAST OF HIGHWAY 83...WITH
LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. STORMS ARE
ALSO CAPABLE OF VERY HEAVY RAIN...WHICH MAY LEAD TO LOCALIZED
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR WESTERN NEBRASKA LATE
SATURDAY AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM
BROKEN BOW TO VALENTINE. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN CONCERNS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND
THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT FOR AREAS ALONG
AND EAST OF HIGHWAY 83 AND TOMORROW ACROSS THE PANHANDLE AND
SOUTHWEST NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

SNIVELY

In the hours before

Special weather statement, Aug 8, 1:30 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
230 PM CDT FRI AUG 8 2014

NEZ094-082015-
WESTERN CHERRY NE-
130 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 215
PM MDT...

AT 128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELI...OR 42 MILES EAST OF GORDON...MOVING
EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NENZEL...
  CODY LAKE...
  CODY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Special weather statement, Aug 8, 2:15 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT FRI AUG 8 2014

NEZ005-094-082100-
EASTERN CHERRY NE-WESTERN CHERRY NE-
315 PM CDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 400
PM CDT/300 PM MDT/...

AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KILGORE...OR 18 MILES WEST OF VALENTINE...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CROOKSTON...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 174 AND 186.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:28 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Aug 8, 1:58 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Aug 8, 3:10 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Aug 8, 5:57 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.